# SDR UPS03840468

- Difficulty date: April 5, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3,  AFT PRESSURE BULKHEAD WEB FWD SIDE CRACKED AT LBL 23 TO 27 AND LBL 3 3 TO 37. 65 INCHES ABOVE FLOORLINE.     REMOVED DAMAGE, FABRICATED -25, -27 DOUBLERS AND -29 ANGLE, -9, -11,  -19 FILLERS IAW DAC DWG SR 08530007. ALODINED AND PRIMED REPAIRS IA W DC8 SRM 51-1-8. INSTALLED REPAIR IAW DAC DWG SR 08530007.
